Automatica, Vol.50, No.12, 3030-3037, 2014
A matrix nullspace approach for solving equality-constrained multivariable polynomial least-squares problems
We present an elimination theory-based method for solving equality-constrained multivariable polynomial least-squares problems in system identification. While most algorithms in elimination theory rely upon Groebner bases and symbolic multivariable polynomial division algorithms, we present an algorithm which is based on computing the nullspace of a large sparse matrix and the zeros of a scalar, univariate polynomial. (C) 2014 Elsevier Ltd. All rights reserved.